Rocky Mountain Journal of Mathematics

Sub-supersolution method in variational inequalities with multivalued operators given by integrals

Vy Khoi Le

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 41, Number 2 (2011), 535-553.

Dates
First available in Project Euclid: 2 May 2011

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1304345452

Digital Object Identifier
doi:10.1216/RMJ-2011-41-2-535

Mathematical Reviews number (MathSciNet)
MR2794452

Zentralblatt MATH identifier
1216.35072

Subjects
Primary: 35J85 49Q10: Optimization of shapes other than minimal surfaces [See also 90C90] 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40] 47J30: Variational methods [See also 58Exx]

Citation

Le, Vy Khoi. Sub-supersolution method in variational inequalities with multivalued operators given by integrals. Rocky Mountain J. Math. 41 (2011), no. 2, 535--553. doi:10.1216/RMJ-2011-41-2-535. https://projecteuclid.org/euclid.rmjm/1304345452


Export citation

References

  • F.E. Browder and P. Hess, Nonlinear mappings of monotone type in Banach spaces, J. Functional Anal. 11 (1972), 251-294.
  • S. Carl, The sub- supersolution method for variational-hemivariational inequalities, Nonlinear Anal. 69 (2008), 816-822.
  • S. Carl and S. Heikkilä, Nonlinear differential equations in ordered spaces, Chapman & Hall/CRC Mono. Surv. Pure Appl. Math., vol. 111, Chapman & Hall/CRC, Boca Raton, FL, 2000.
  • S. Carl, V.K. Le and D. Motreanu, The sub-supersolution method and extremal solutions for quasilinear hemivariational inequalities, Differential Integral Equations 17 (2004), 165-178.
  • –––, Existence and comparison principles for general quasilinear variational-hemivariational inequalities, J. Math. Anal. Appl. 302 (2005), 65-83.
  • –––, Nonsmooth variational problems and their inequalities. Comparison principles and applications, Springer Mono. Math., Springer, New York, 2007.
  • S. Heikkila and S. Hu, On fixed points of multifunctions in ordered spaces, Appl. Anal. 51 (1993), 115-127.
  • N.C. Kourogenis and N.S. Papageorgiou, Nonlinear hemivariational inequalities of second order using the method of upper-lower solutions, Proc. Amer. Math. Soc. 131 (2003), 2359-2369 (electronic).
  • T. Kura, The weak supersolution-subsolution method for second order quasilinear elliptic equations, Hiroshima Math. J. 19 (1989), 1-36.
  • V.K. Le, Variational inequalities with general multivalued lower order terms given by integrals, Advanced Nonlinear Stud. 11 (2011), 1-24.
  • –––, On some equivalent properties of sub- and supersolutions in second order quasilinear elliptic equations, Hiroshima Math. J. 28 (1998), 373-380.
  • –––, Existence of positive solutions of variational inequalities by a subsolution-supersolution approach, J. Math. Anal. Appl. 252 (2000), 65-90.
  • –––, Subsolution-supersolution method in variational inequalities, Nonlinear Anal. 45 (2001), 775-800.
  • –––, On a sub-supersolution method for variational inequalities with Leray-Lions operators in variable exponent spaces, Nonlinear Anal. 71 (2009), 3305-3321.
  • V.K. Le and K. Schmitt, Sub-supersolution theorems for quasilinear elliptic problems: A variational approach, Electron. J. Differential Equations 2004 (2004), 1-7.
  • –––, Some general concepts of sub- and supersolutions for nonlinear elliptic problems, Topolog. Methods Nonlinear Anal. 28 (2006), 87-103.